# SDR V0XD20210427005

- Difficulty date: April 9, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 661-693
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR SEAT TRACK AT B.L. 8L BETWEEN F.S. 661-693. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK IAW 53-00-49
